Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 56, NWS Miami, FL

June 10, 2008Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 10, 2008, 7:17 PM EDT for Glades County, Florida. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2008, 7:17 PM EDT (23:17 UTC)
Expired
Jun 10, 2008, 7:57 PM EDT
In force
40 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Glades County, FL

The radar

The Melbourne radar (KMLB), 129 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 7:40 PM EDTHAIL 0.5Moore Haven, FLSHERIFF REPORTED MARBLE SIZE HAIL OVER GLADES COUNTY, ALONG HWY 78

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2264 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 102317
SVRMFL
FLC043-110015-
/O.NEW.KMFL.SV.W.0056.080610T2317Z-080611T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
717 PM EDT TUE JUN 10 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GLADES COUNTY IN SOUTH FLORIDA.

* UNTIL 815 PM EDT

* AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM ORTONA TO LAKEPORT...AND MOVING
  NORTHEAST AT 8 MPH.

* THE LINE OF STORMS WILL AFFECT...
  BRIGHTON SEMINOLE INDIAN...
  MOORE HAVEN...
  AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

LAT...LON 2715 8089 2709 8092 2707 8094 2707 8093
      2704 8093 2703 8097 2705 8097 2698 8107
      2693 8107 2693 8110 2689 8111 2683 8106
      2682 8096 2677 8097 2679 8140 2713 8125
      2713 8119 2716 8117
TIME...MOT...LOC 2317Z 238DEG 7KT 2681 8127 2699 8107

$$

TINGLER
1 follow-up statement
000
WWUS52 KMFL 102357
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
757 PM EDT TUE JUN 10 2008

FLC043-110007-
/O.CAN.KMFL.SV.W.0056.000000T0000Z-080611T0015Z/
GLADES FL-
757 PM EDT TUE JUN 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GLADES COUNTY IS
CANCELLED...

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2715 8089 2709 8092 2707 8094 2707 8093
      2704 8093 2703 8097 2705 8097 2698 8107
      2693 8107 2693 8110 2689 8111 2683 8106
      2682 8096 2677 8097 2679 8140 2713 8125
      2713 8119 2716 8117
TIME...MOT...LOC 2357Z 238DEG 7KT 2690 8124 2677 8109

$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:04 PM EDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jun 10, 3:04 PM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
304 PM EDT TUE JUN 10 2008

.DISCUSSION...LATEST SURFACE ANALYSIS CONTINUES TO SHOW ATLANTIC
RIDGE ACROSS CENTRAL FLORIDA WITH LOW LEVEL LIGHT EASTERLY FLOW
ACROSS THE AREA. UPR AIR ANALYSIS AND WATER VAPOR LOOP SHOWS UPR
LEVEL LOW ACROSS NORTH FLORIDA WITH PLENTY OF AFTERNOON STRONG
CONVECTION ACROSS THAT AREA. ACROSS SOUTH FLORIDA...LATEST ACARS
DATA REVEALS CONVECTIVE PARAMETERS HAVE NOT CHANGED MUCH FROM THIS
MORNING AND ALTHOUGH UPPER LEVEL DIVERGENCE IS NOT AS GOOD AS ONE
WOULD LIKE IT FOR STRONG TSTMS...THE ATMOSPHERE SHOULD STILL
SUPPORT SCATTERED TO LOCALLY NUMEROUS THUNDERSTORMS THIS
AFTERNOON AND EARLY EVENING WITH A FEW STRONG MAINLY ALONG THE
EASTERN HALF OF THE CWA AND THE ADJACENT NEAR SHORE ATLANTIC
COASTAL WATERS. THE MAIN TRIGGERING MECHANISMS SHOULD BE SEA
BREEZES AND TSTM OUTFLOW BOUNDARIES. THIS ACTIVITY IS EXPECTED TO
LINGER INTO THE EVENING HOURS AS IT WINDS DOWN.

THEN FOR THE SHORT RANGE WHICH COVERS TONIGHT THROUGH THURSDAY
NIGHT...UPR LEVEL LOW IS FCST TO REMAIN ACROSS THE NORTHERN
FLORIDA PENINSULA AS IT WEAKENS WITH LARGE SCALE RIDGE ALL AROUND
THIS WEAKNESS ACROSS THE SOUTHEAST. PRECIPITABLE WATER OVER THE NEXT
TWO DAYS WILL NOT CHANGE MUCH BUT GIVEN THIS SCENARIO THE STEERING
FLOW WILL WEAKEN CONSIDERABLY. THE RESULT WILL BE SCATTERED TO
LOCALLY NUMEROUS AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
WITH ABOUT EQUAL CHANCES ACROSS MUCH OF MAINLAND SOUTH FLORIDA.
BOUNDARY LAKER FLOW WILL REMAIN EASTERLY SO OVERNIGHT/MORNING
COASTAL SHOWERS ALONG EAST COAST ARE STILL POSSIBLE AND ACROSS
MUCH OF THE SOUTH FLORIDA COASTAL WATERS. NO SIGNIFICANT
DEPARTURES FROM NORMAL TEMPS ARE ANTICIPATED AT THIS TIME.

FOR FRIDAY AND SATURDAY...EARLY PART OF THE EXTENDED PERIOD...
REMNANTS OF UPR LVL LOW SHOULD BE GONE BY THEN WITH MID AND LOW
LEVEL RIDGE PUSHING A BIT OF DRIER AIR DOWN THE PENINSULA WITH
RAIN CHANCES DROPPING A BIT BUT STILL LOW END SCATTERED SHOWERS
AND THUNDERSTORMS MAINLY ALONG INTERIOR AND WEST COAST DURING THE
AFTERNOON AND EARLY EVENING. SUNDAY MARKS A TRANSITIONS POINT.
LATEST GFS AS WELL AS GFS ENSEMBLE CONTINUE TO HINT AN UPR LEVEL
THROUGH MOVING INTO THE SOUTHEAST WITH SCATTERED SHOWERS AND
THUNDERSTORMS SHIFTING BACK TOWARDS THE INTERIOR AND EAST COAST BY
THE EARLY PART OF NEXT WEEK. AGAIN...NO SIGNIFICANT TEMP
DEPARTURES FROM NORMAL EXPECTED AT THIS TIME THROUGHOUT THE
EXTENDED GIVEN TRANSITIONAL NATURE OF UPPER LEVEL FLOW.

&&

.MARINE...WIND AND SEAS SHOULD REMAIN AT OR BELOW EVEN EXERCISE
CAUTION LEVELS THROUGHOUT THE FORECAST PERIOD OR NEXT 5 DAYS (LESS
THAN 15 KNOTS AND 6 FEET RESPECTIVELY).

&&

.FIRE WEATHER...NO HIGHLIGHTS AT THIS TIME AS LOW LEVEL FLOW
REMAINS LIGHT AND RELATIVE HUMIDITIES REMAIN ABOVE CRITICAL
VALUES NEXT TWO DAYS. OVERNIGHT MIX OF SMOKE AND FOG WILL CONTINUE TO
BE AROUND FOR AT LEAST THE NEXT COUPLE OF DAYS IN AREAS WEST OF
LAKE OKEECHOBEE.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  73  89  74  87 / 30 50 30 50
FORT LAUDERDALE  75  88  75  86 / 30 50 30 50
MIAMI            75  89  76  88 / 30 50 30 50
NAPLES           72  90  73  90 / 20 50 20 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...52/PS
SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, Jun 10, 4:55 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
455 PM EDT TUE JUN 10 2008

FLZ063-066>075-168-172>174-110300-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
455 PM EDT TUE JUN 10 2008

...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY...
...DENSE FOG/SMOKE POSSIBLE AGAIN TONIGHT NEAR LAKE OKEECHOBEE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE
COASTAL WATERS AND ALONG THE WEST COAST TODAY WITH NUMEROUS
THUNDERSTORMS EXPECTED ALONG THE EAST COAST AND ACROSS INTERIOR
LOCATIONS. GUSTY WINDS, SMALL HAIL, HEAVY RAINFALL, AND FREQUENT
LIGHTNING WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY WHICH WILL
BE MOSTLY CONCENTRATED ALONG THE EAST COAST SEA BREEZE AND OVER
INTERIOR LOCATIONS.

WIND: IF STRONG STORMS DO DEVELOP TODAY, WHICH WOULD MAINLY OCCUR
OVER THE EAST COAST AND ACROSS INTERIOR LOCATIONS, WIND GUSTS OF AROUND
55 MPH MAY BE POSSIBLE.

HAIL: IF STRONG STORMS DO DEVELOP TODAY, WHICH WOULD MAINLY OCCUR
OVER THE EAST COAST AND ACROSS INTERIOR LOCATIONS, SMALL HAIL OF
AROUND DIME SIZE MAY BE POSSIBLE.

FLOODING: HEAVY RAINFALL MAY PRODUCE PONDING OF WATER ON ANY
POORLY DRAINED ROADWAY TODAY ACROSS THE EAST COAST METROS.

VISIBILITY: DENSE FOG POSSIBLY MIXED WITH SMOKE MAY BE POSSIBLE
ONCE AGAIN NEAR THE MUCK FIRE BURNING ALONG WESTERN SHORE OF LAKE
OKEECHOBEE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

RIP CURRENTS WILL OCCUR AGAIN ALONG THE ATLANTIC COAST ESPECIALLY
TOWARD THE LATTER PART OF THE WEEK AND INTO THE WEEKEND.

A MIX OF SMOKE AND NIGHTTIME FOG WILL BE POSSIBLE OVER THE NEXT
SEVERAL NIGHTS NEAR LAKE OKEECHOBEE AFFECTING MAINLY GLADES AND
HENDRY COUNTIES.

SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON. LOCALLY
HEAVY RAIN, GUSTY WINDS AND SMALL HAIL ALONG WITH THE OCCASIONAL
LIGHTNING STRIKES CAN BE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER SPOTTERS ARE
ENCOURAGED TO REPORT ANY HIGH WIND GUST, HAIL, OR POTENTIALLY
HAZARDOUS FLOODING.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

TINGLER

In the hours before

Special weather statement, Jun 10, 5:47 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
547 PM EDT TUE JUN 10 2008

FLZ070-102215-
INLAND COLLIER COUNTY FL-
547 PM EDT TUE JUN 10 2008

...STRONG THUNDERSTORM MOVING ACROSS ALLIGATOR ALLEY...

AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF INTERSECTION ALLIGATOR ALLEY AND
SR 29...MOVING NORTHWEST AT 14 MPH.

THIS STORM WILL AFFECT...

BIG CYPRESS ACCESS AREAS OFF ALLIGATOR ALLEY...
INTERSECTION ALLIGATOR ALLEY AND SR 839...
ROCK ISLAND...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
PEA SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2623 8109 2602 8110 2607 8138 2625 8141
TIME...MOT...LOC 2147Z 129DEG 12KT 2614 8121

TINGLER
Special weather statement, Jun 10, 5:50 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
550 PM EDT TUE JUN 10 2008

FLZ063-066-067-102215-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
550 PM EDT TUE JUN 10 2008

...STRONG THUNDERSTORM MOVING ACROSS CLEWISTON...

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLEWISTON...MOVING NORTHEAST AT 12 MPH.

THIS STORM WILL AFFECT...

HARLEM...
CLEWISTON...
LAKE HARBOR...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
PEA SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2679 8094 2678 8094 2676 8092 2676 8090
      2674 8087 2673 8084 2671 8082 2671 8078
      2669 8075 2669 8073 2656 8080 2666 8104
      2681 8098
TIME...MOT...LOC 2150Z 219DEG 11KT 2671 8092

TINGLER
Special weather statement, Jun 10, 6:15 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
615 PM EDT TUE JUN 10 2008

FLZ066-067-102245-
HENDRY FL-INLAND PALM BEACH COUNTY FL-
615 PM EDT TUE JUN 10 2008

...STRONG THUNDERSTORMS MOVING ACROSS SOUTHERN AND EASTERN AREAS OF
LAKE OKEECHOBEE...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
BELLE GLADE TO CLEWISTON...MOVING NORTHEAST AT 8 MPH.

THESE STORMS WILL AFFECT...

CLEWISTON...
PAHOKEE...
BELLE GLADE...
CANAL POINT...
SOUTH BAY...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS 40 TO 50
MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND
GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2667 8048 2670 8073 2676 8075 2673 8083
      2671 8083 2674 8105 2677 8103 2677 8095
      2678 8094 2673 8083 2676 8075 2678 8074
      2677 8072 2675 8071 2682 8070 2685 8065
      2690 8062 2688 8037
TIME...MOT...LOC 2215Z 215DEG 7KT 2673 8051 2677 8093

BAXTER
Special weather statement, Jun 10, 6:44 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
644 PM EDT TUE JUN 10 2008

FLZ063-066-102345-
HENDRY FL-GLADES FL-
644 PM EDT TUE JUN 10 2008

...STRONG THUNDERSTORMS MOVING ACROSS GLADES COUNTY...

AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PALMDALE TO MOORE
HAVEN...MOVING NORTHEAST AT 8 MPH.

THESE STORMS WILL AFFECT...

MOORE HAVEN...
PALMDALE...
LAKEPORT...
ORTONA...
BRIGHTON RESERVATION...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 40 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2712 8093 2700 8104 2698 8108 2696 8107
      2692 8111 2689 8111 2688 8109 2685 8108
      2682 8104 2682 8097 2678 8096 2677 8145
      2702 8141 2703 8126 2712 8126
TIME...MOT...LOC 2244Z 234DEG 7KT 2693 8133 2684 8102

TINGLER
Local storm report, Jun 10, 7:12 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
712 PM EDT TUE JUN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     WATER SPOUT      DEERFIELD BEACH         26.31N 80.10W
06/10/2008                   BROWARD            FL   TRAINED SPOTTER

            SPOTTER REPORTED A SMALL AND THIN WATER SPOUT OFF THE
            COAST OF DEERFIELD BEACH

&&

RIVERA
Special weather statement, Jun 10, 7:14 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
714 PM EDT TUE JUN 10 2008

FLZ073-075-110000-
MAINLAND MONROE FL-INLAND MIAMI-DADE FL-
714 PM EDT TUE JUN 10 2008

...STRONG THUNDERSTORM MOVING ACROSS THE SOUTHERN EVERGLADES OF SOUTH
FLORIDA...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF PA-HAY OKEE OVERLOOK...
MOVING NORTHEAST AT 5 MPH.

THIS STORM WILL AFFECT...

  RURAL WESTERN MIAMI-DADE COUNTY
  RURAL CENTRAL MAINLAND MONROE COUNTY

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE UP TO PEA SIZED HAIL AND GUSTY WINDS OF
40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND
BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2569 8086 2552 8069 2543 8090 2553 8100
TIME...MOT...LOC 2314Z 230DEG 4KT 2550 8089

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 2:21 AM EDTDense Fog AdvisoryMFLGlades, Hendry7 hr
Jun 10, 9:43 AM EDTSpecial Marine WarningMFL58 min
Jun 10, 3:09 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Jun 10, 3:40 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
Jun 10, 3:52 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade38 min
Jun 10, 4:03 PM EDTSpecial Weather StatementMFLPalm Beach57 min
Jun 10, 4:07 PM EDTSevere Thunderstorm WarningMFLBroward38 min
Jun 10, 4:23 PM EDTSevere Thunderstorm WarningMFLPalm Beach47 min
Jun 10, 4:24 PM EDTSevere Thunderstorm WarningMFLBroward38 min
Jun 10, 5:13 PM EDTSpecial Weather StatementMFLPalm Beach32 min
Jun 10, 5:19 PM EDTSpecial Weather StatementMFLCollier26 min
Jun 10, 5:40 PM EDTSpecial Weather StatementMFLPalm Beach65 min
Jun 10, 5:47 PM EDTSpecial Weather StatementMFLCollier28 min
Jun 10, 5:50 PM EDTSpecial Marine WarningMFL55 min
Jun 10, 5:50 PM EDTSpecial Weather StatementMFLHendry25 min
Jun 10, 6:37 PM EDTSpecial Marine WarningMFL53 min
Jun 10, 6:44 PM EDTSpecial Weather StatementMFLGlades61 min
Jun 10, 6:57 PM EDTSpecial Marine WarningMFL33 min
Jun 10, 7:14 PM EDTSpecial Weather StatementMFLMonroe46 min
Jun 10, 7:22 PM EDTSpecial Marine WarningMFL53 min
Jun 10, 7:22 PM EDTSpecial Marine WarningMFL50 min
Jun 10, 7:46 PM EDTAreal Flood AdvisoryMFLGlades119 min

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.